We study the minimal dilatation of pseudo-Anosov pure surface braids and provide upper and lower bounds as a function of genus and the number of punctures. For a fixed number of punctures, these bounds tend to infinity as the genus does. We also bound the dilatation of pseudo-Anosov pure surface braids away from zero and give a constant upper bound in the case of a sufficient number of punctures.
"Least dilatation of pure surface braids." Algebr. Geom. Topol. 19 (2) 941 - 964, 2019. https://doi.org/10.2140/agt.2019.19.941